# SDR SIMA200800301

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 14,665 hours, 12,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 11004920101A
- Part serial: 10086567289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BOTH EMERGENCY EXIT OVERWING LIGHTS ARE INOP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY IAW AMM 33-50-04.  OPERATIONAL CHECK GOOD IAW AMM 33-50-00 AFTER BATTERIES CHARGED.  AIRCRAFT RETURNED TO SERVICE.
